# SDR SWIA2018102545178

- Difficulty date: September 30, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT WING LEADING EDGE. (C-CHECK) REMOVED AND REPLACED NEW LE SKIN REF SRM 51-42-06. ALL CHECKS GOOD.
